Log in
CLL Support Association
10,924 members16,887 posts

Ibrutinib and PACs and A-Fib

I will be on Ibrutinib 2 years in July. I went to the ER the other day for Atrial Flutter in my chest. I've been having it for about a month and it got worse on a Sat so I went to the ER. I have PACS. Premature Atrial Contractions. They said they can be a precursor to Atrial Fibrilation. I know A-Fib can be a side effect of Ibrutinib. Does anyone else have this same issue?

4 Replies
oldestnewest

I had PACs and pre-existing A.fib, but the A.fib got worse on Imbruvica (ibrutinib).

PACs are not uncommon... certainly age is a factor

en.m.wikipedia.org/wiki/Pre...

Have they put you on blood thinners or beta blockers?

~chris

Reply

I go see primary dr in 2 days. I've had issues while on ibrutnib. I've been on it 2years this July. My WBCs have not gone below 17. I've had 3 separate bleeding events-in my ears. Lost some hearing. I'm only 55. I have 17p deletion. I'm just afraid the PACs could turn into a in. Both my parents have a fib

Reply

Any chance of getting into a trial on one of the other more targeted TK-I drugs?

Reply

My Oncologist/Hematologist says that I need to keep taking the ibrutnib for now. I'm doing good on a daily basis. It's just the episodes of bleeding that make me nervous. And now I'm nervous that the drug could cause me to get A-Fib- which at that point I'm sure my Dr would take me off the drug and try something else.

Reply

You may also like...